Advertisement




More DailyStrength
Health Event Calendar
See what's new on the site
Step-by-step Tutorials
How to use DailyStrength
We're on Facebook
Check out our page
Follow us on Twitter
Read our tweets
Get Cool DS Stuff!!!!!
Shirts, Hats, Baby Wear
Discussion:
Depakote: sore muscles, back, joints?
Watch this 
View More Posts Ignore
Does anyone get the side effect of sore muscles and joints, especially in my back? I'm going to my family doctor today to see if he can prescribe something. None of the over the counter stuff is working. Thanks!
Posted on 06/01/09, 12:26 pm
2 Replies Add Your Reply
Reminder: This is a support group for Bipolar Disorder. We trust you will do your best to remain positive and helpful. For more information, see our rules of the road.

You may also create your own Member Groups where you can moderate the discussion.
Comment:
Email me when others reply to this topic help
View More Posts Ignore
Reply #1 - 06/01/09  1:21pm
" i've been lucky with depakote-no side effects "
View More Posts Ignore
Reply #2 - 06/01/09  2:28pm
" I've been on Depakote almost 2 yrs.

One of the side effects can be muscle soreness..much like having the flue,an achy all over feeling.

It eventually went away.

I suggest you let your Pdoc know,rather than an MD,your Pdoc wll need to know about this side effect,and he also would be able to give you a script for pain killers that don't interfer with the BP meds.

Good luck "

Add Your Reply
Advertisement


More From Around the Web